Matrix Science Mathematic (MSMK)

BINARY SOFT PRE-SEPARATION AXIOMS IN BINARY SOFT TOPOLOGICAL SPACES

April 23, 2018 Posted by In Matrix Science Mathematic (MSMK)

ABSTRACT

BINARY SOFT PRE-SEPARATION AXIOMS IN BINARY SOFT TOPOLOGICAL SPACES

Journal: Matrix Science Mathematic (MSMK)
Author: Arif Mehmood Khattak, Zia Ullah, Fazli Amin, Nisar Ahmad Khattak, Shamona Jbeen

This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited

DOI: 10.26480/msmk.02.2018.18.24

In this article, we introduce binary soft pre-separation axioms in binary soft Topological space along with several properties of binary soft pre τ△i , i = 0; 1; 2, binary soft pre-regular, binary soft pre τ△3 , binary soft pre-normal and binary soft τ△4 axioms using binary soft points. We also mention some binary soft invariance properties namely binary soft topological property and binary soft hereditary property. We hope that these results will be useful for the future study on binary soft topology to carry out general background for the practical applications and to solve the thorny problems containing doubts in different grounds.
Pages 18-24
Year 2018
Issue2 2
Volume 2

Download